MathSciNet Relay Station
MathSciNet bibliographic data
MR1803708 35Q58 (35C05 35Q53)
Lou, Sen-yue On the coherent structures of the Nizhnik-Novikov-Veselov equation. Phys. Lett. A 277 (2000), no. 2, 94–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement